- -

Electrical-thermal analytical modeling of monopolar RF thermal ablation of biological tissues: determining the circumstances under which tissue temperature reaches a steady state

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Electrical-thermal analytical modeling of monopolar RF thermal ablation of biological tissues: determining the circumstances under which tissue temperature reaches a steady state

Show full item record

López Molina, JA.; Rivera Ortun, MJ.; Berjano, E. (2016). Electrical-thermal analytical modeling of monopolar RF thermal ablation of biological tissues: determining the circumstances under which tissue temperature reaches a steady state. Mathematical Biosciences and Engineering. 13(2):281-301. doi:10.3934/mbe.2015003

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/66926

Files in this item

Item Metadata

Title: Electrical-thermal analytical modeling of monopolar RF thermal ablation of biological tissues: determining the circumstances under which tissue temperature reaches a steady state
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Ingeniería Electrónica - Departament d'Enginyeria Electrònica
Issued date:
Abstract:
[EN] It has been suggested that during RF thermal ablation of biological tissue the thermal lesion could reach an equilibrium size after 1-2 minutes. Our objective was to determine under which circumstances of electrode ...[+]
Subjects: Analytical model , Bioheat equation , Blood perfusion , Cooled electrode , Cylindrical model , Thermal ablation , Radiofrequency ablation , Spherical model , Theoretical modeling
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Biosciences and Engineering. (issn: 1547-1063 ) (eissn: 1551-0018 )
DOI: 10.3934/mbe.2015003
Publisher:
American Institute of Mathematical Sciences (AIMS)
Publisher version: https://dx.doi.org/10.3934/mbe.2015003
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in MATHEMATICAL BIOSCIENCES doi:10.3934/mbe.2015003 AND ENGINEERING following peer review. The definitive publisher-authenticated version Mathematical Biosciences and Engineering (MBE) Pages: 281 - 301, Volume 13, Issue 2, April 2016 is available online at http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=11998
Thanks:
This work received financial support from the Spanish "Plan Estatal de Investigacion, Desarrollo e Innovacion Orientada a los Retos de la Sociedad" under Grant TEC2014-52383-C3-R (TEC2014-52383-C3-1-R).
Type: Artículo

This item appears in the following Collection(s)

Show full item record